# SDR UPS96405744

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 987.35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED WING-TO-BODY FAIRING SUPPORT STRUCTURE, FOUND DELAMINATION AND CORROSION ON FRAME LOWER CHORD AT BS 987.35, LBL 24 AND LBL 40.  LATCH FILLERS DELAMINATED AT LBL 14 AND LBL 52.  REPLACED FRAME LOWER CHORD IAW SRM 51-30-02.  REPLACED LATCH FILLERS IAW SRM 51-30-02.
